DALIAN UNIVERSITY OF TECHNOLOGY
Login
中文
Home
Scientific Research
Research Projects
Published Books
Patents
Paper Publications
Research Field
Teaching Research
Teaching Achievement
Teaching Information
Teaching Resources
Awards and Honours
Other Rewards
Academic Honor
Scientific Awards
Enrollment Information
Student Information
My Album
Blog
Current position:
Home
>>
Scientific Research
>>
Paper Publications
Lu Yufeng
Personal Information
Professor Supervisor of Doctorate Candidates Supervisor of Master's Candidates
Paper Publications
[171]Li, Yufei, Lu, Yufeng, Yu, Tao, YF (reprint author), Dalian Univ Technol, Dept Math Sci, Dalian 116024, Peoples R China..THE ESSENTIAL NORMS OF COMPOSITION OPERATORS ON WEIGHTED DIRICHLET SPACES[J],BULLETIN OF THE AUSTRALIAN MATHEMATICAL SOCIETY,2018,97(2):297-307
[172]Deng, Jia, Lu, Yufeng, Shi, Yanyue, Hu, Yinyin, YY (reprint author), Ocean Univ China, Sch Math Sci, Qingdao 266100, Peoples R China..REDUCING SUBSPACES FOR A CLASS OF NONANALYTIC TOEPLITZ OPERATORS[J],BANACH JOURNAL OF MATHEMATICAL ANALYSIS,2018,12(2):456-480
[173]Hu, Yinyin, Deng, Jia, Yu, Tao, Liu, Liu, Lu, Yufeng, YY (reprint author), Dalian Maritime Univ, Dept Math, Dalian, Peoples R China..Reducing Subspaces of the Dual Truncated Toeplitz Operator[J],JOURNAL OF FUNCTION SPACES,2018,2018
[174]Kong, Linghui, Lu, Yufeng, LH (reprint author), Northeast Normal Univ, Sch Math & Stat, Changchun 130024, Jilin, Peoples R China..SOME ALGEBRAIC PROPERTIES OF DUAL TOEPLITZ OPERATORS[J],HOUSTON JOURNAL OF MATHEMATICS,2018,44(1):169-185
[175]Li, Yufei, Yang, Yixin, Lu, Yufeng, YF (reprint author), Dalian Univ Technol, Sch Math Sci, Dalian 116024, Liaoning, Peoples R China..Reducibility and unitary equivalence for a class of truncated Toeplitz operators on model space...[J],NEW YORK JOURNAL OF MATHEMATICS,2018,24:929-946
[176]Liu, Liu, Lu, Yufeng, L (reprint author), Dalian Univ Technol, Sch Math Sci, Dalian 116024, Liaoning, Peoples R China..ANALYSIS ON THE TIME-VARYING GAP OF DISCRETE TIME-VARYING LINEAR SYSTEMS[J],OPERATORS AND MATRICES,2017,11(2):533-555
[177]Yang, Zhi Tao, Lu, Yu Feng, Cheng, Qing Jin, QJ (reprint author), Xiamen Univ, Sch Math Sci, Xiamen 361005, Peoples R China..Super Weak Compactness and Uniform Eberlein Compacta[J],ACTA MATHEMATICA SINICA-ENGLISH SERIES,2017,33(4):545-553
[178]卢玉峰.On numerical invariants for homogeneous submodules in?H2(D2)[J],New York J. Math.,2017,23(1):506-526
[179]刘浏, 卢玉峰.Zero Products and Finite Rank of Toeplitz Operators on the Harmonic Bergman Space[J],Journal of Mathematical Research with Applications,2017,325-334
[180]Ding, Qian, Chen, Yong, Lu, Yufeng, Y (reprint author), Zhejiang Normal Univ, Dept Math, Jinhua 321004, Zhejiang, Peoples R China..Commuting Toeplitz and Hankel Operators on Harmonic Dirichlet Spaces[J],JOURNAL OF FUNCTION SPACES,2017,2017
total289 18/29
first
previous
next
last
Page